A note on the qualitative behavior of some nonlinear local improper conformable differential equations

https://doi.org/10.48185/jfcns.v1i1.48

Authors

  • JUAN EDUARDO NAPOLES VALDES UNNE
  • Paulo M. Guzmán Universidad Nacional del Nordeste
  • Luciano M. Lugo Motta Bittencurt Universidad Nacional del Nordeste

Keywords:

Bounded, L2-solutions, square-integrable, asymptotic behavior

Abstract

In this paper, we present two qualitative results concerning the solutions of nonlinear generalized differential equations, with a local derivative defined by the authors in previous works. The first result covers the boundedness of solutions while the second one discusses when all the solutions are in L$^{2}$.

References

N. Aguila Camacho, M. A. Duarte Mermoud and J. A. Gallegos-Lyapunov

functions for fractional order systems, Commun Nonlinear Sci Numer Simulat

(2014) 2951-2957.

N. Aguila Camacho, M. A. Duarte Mermoud-Boundedness of the solutions

for certain classes of fractional differential equations with application to

adaptive systems, ISA Transactions 60 (2016) 82-88.

D. Baleanu, O. G. Mustafa, R. P. Agarwal, Asymptotically linear solutions

for some linear fractional differential equations, Abstract Appl. Anal.

(2010), Article ID 865139.

Bayram, M., Adiguzel, H. & Ogrekci, S. (2015). Oscillation of fractional

order functional differential equations with nonlinear damping, Open Phys.

; 13:377-382 DOI 10.1515/phys-2015-0053

Mustafa Bayram, Hakan Adiguzel, Aydin Secer, Oscillation criteria for

nonlinear fractional differential equation with damping term, Open Phys.

; 14:119-128

D. Baleanu, A. Fernandez, On Fractional Operators and Their Classi cations,

Mathematics 2019, 7, 830; doi:10.3390/math7090830

Mustafa Bayram, Aydin Secer, Hakan Adiguzel, On the oscillation of fractional

order nonlinear differential equations, Sakarya Universitesi Fen Bilimleri

Enstitusu Dergisi, 21 (6), 1512-1523, 2017

Ahmet Bekir, Ozkan Guner, Adem C. Cevikel, Fractional Complex Transform

and exp-Function Methods for Fractional Differential Equations, Abstract

and Applied Analysis Volume 2013, Article ID 426462, 8 pages

http://dx.doi.org/10.1155/2013/426462

Q. Feng, Oscillatory criteria for two fractional differential equations,

WSEAS Transactions on Mathematics, Volume 13, 2004, 800-810.

Q. Feng and F. Meng, Oscillation of solutions to nonlinear forced fractional

differential equations, Electronic J. of Differential Equations Vol.

(2013), No. 169, 1-10.

V. Ganesan, M. Sathish Kumar, Oscillation theorems for fractional order

neutral differential equations, International J. of Math. Sci. Engg. Appls.

(IJMSEA) ISSN 0973-9424, Vol. 10 No. III (December, 2016), 23-37

J. Baranowski, M. Zagorowska; W. Bauer; T. Dziwinski and P. Piatek,

Applications of Direct Lyapunov Method in Caputo Non-Integer Order

Systems, Electronika IR Electrotechnika, ISSN 1392-1215, Vol. 21, No. 2,

N. Boudonov, Qualitative theory of ordinary differential equations, Universidad

de la Habana, Cuba, no dated (Spanish).

T. A. Burton, Fractional differential equations and Lyapunov functionals,

Nonlinear Anal. 74(2011), 5648-5662.

D. Chen, R. Zhang, X. Liu, X. Ma, Fractional order Lyapunov stability

theorem and its applications in synchronization of complex dynamical networks,

Commun Nonlinear Sci Numer Simulat 19 (2014) 4105-4121.

H. Delavari, D. Baleanu, J. Sadati, Stability analysys of Caputo fractional

order nonlinear systems revisited, Nonlinear Dyn (2012) 67:2433-2439.

W. Deng, Smoothness and stability of the solutions for nonlinear fractional

differential equations, Nonlinear Anal. 72, 2010, 1768-1777.

M. A. Duarte Mermoud, N. Aguila Camacho, J. A. Gallegos, R. Castro

Linares, Using general quadratic Lyapunov functions to prove Lyapunov

uniform stability for fractional order systems, Commun Nonlinear Sci Numer

Simulat 22 (2015) 650-659.

Q. Feng, Oscillatory criteria for two fractional differential equations,

WSEAS TRANSACTIONS on MATHEMATICS, Volume 13, 2004, 800-

Q. Feng, F. Meng, Interval oscillation criteria for a class of nonlinear fractional

differential equations, WSEAS Transactions on Mathematics, 12(5),

, 564-571.

P. M. Guzmán, L. M. Lugo Motta Bittencurt, J. E. Nápoles Valdes, A note

on stability of certain Lienard fractional equation, International Journal of

Mathematics and Computer Science, 14 (2019): 301 - 315.

J. B. Hu, Guo Ping Lu, Shi Bing Zhang, Ling Dong Zhao, Lyapunov stability

theorem about fractional system without and with delay, Commun

Nonlinear Sci Numer Simulat 20 (2015) 905{913.

Jumarie, G. (2006). Modi ed Riemann-Liouville derivative and fractional

Taylor series of nondifferentiable functions further results, Comput. Math.

Appl., Vol. 51, Issues 9-10, pp. 1367-1376.

A. Kilbas, H. Srivastava, and J. Trujillo, Theory and Applications of Fractional

Differential Equations, in Math. Studies, North-Holland, New York,

V. Lakshmikantham, S. Leela, M. Sambandham, Lyapunov theory for fractional

di erential equations, Commun. Appl. Anal. 12(2008), 365-376.

Z. B. Li, J. H. He, Fractional complex transform for fractional differential

equations, Math. Comput. Appl. 15, 970-973 (2010).

Y. Li, Y. Q. Chen, I. Podlubny, Stability of fractional-order nonlinear dynamic

systems: Lyapunov direct method and generalized Mittag Leffler

stability, Comput. Math. Appl. 59(2010), 1810-1821.

Liu, C. S. (2015). Counterexamples on Jumaries two basic fractional calculus

formulae, Commun Nonlinear Sci Numer Simulat, Vol.22, No.1-3, 92-94.

DOI: 10.1016/j.cnsns.2014.07.022

A. M. S. Mahdy, G. M. A. Marai, Fractional Complex Transform for Solving

the Fractional Differential Equations, Global Journal of Pure and Applied

Mathematics, Volume 14, Number 1 (2018), pp. 17-37

K.S. Miller, An Introduction to Fractional Calculus and Fractional Di erential

Equations, J. Wiley and Sons, New York, 1993.

J. E. Nápoles V., On the oscillatory character of some no conformable

fractional differential equation, submited.

J. E. Nápoles V., Oscillatory criteria for some no conformable fractional

differential equation with damping, Discontinuity, Nonlinearly and Complexity,

to appear.

J. E. Nápoles V., L. Lugo Motta, P. M. Guzman Guillermo Langton, and

Julian Medina, A New de nition of a fractional derivative of local type,

Journal of Mathematical Analysis, 9(2) (2018), 88-98.

K. Oldham, J. Spanier, The Fractional Calculus, Theory and Applications

of Di erentiation and Integration of Arbitrary Order, Academic Press,

USA, 1974.

I. Podlubny, Fractional Differential Equations, Academic Press, USA, 1999.

Huizeng Qin, Bin Zheng, Oscillation of a Class of Fractional Differential

Equations with Damping Term, The Scienti cWorld Journal Volume 2013,

Article ID 685621, 9 pages http://dx.doi.org/10.1155/2013/685621

G. Sansone, R. Conti, Nonlinear differential equations, MacMillan, New

York, 1964.

J. C. Trigeassou, N. Maamri, J. Sabatier, A. Oustaloup, A Lyapunov approach

to the stability of fractional differential equations, Signal Process.

, 2011, 437-445.

C. Vargas De León, Volterra-type Lyapunov functions for fractional-order

epidemic systems, Commun Nonlinear Sci Numer Simulat 24 (2015) 75-85.

Elsayed M.E. Zayed, Yasser A. Amer, Reham M.A. Shohib, The fractional

complex transformation for nonlinear fractional partial differential equations

in the mathematical physics, Journal of the Association of Arab Universities

for Basic and Applied Sciences (2016) 19, 59-69

Published

2020-12-29 — Updated on 2020-12-30

How to Cite

NAPOLES VALDES, J. E., Guzmán, P. M., & Lugo Motta Bittencurt, L. M. . (2020). A note on the qualitative behavior of some nonlinear local improper conformable differential equations. Journal of Fractional Calculus and Nonlinear Systems, 1(1), 13–20. https://doi.org/10.48185/jfcns.v1i1.48